Doctor insights on:
Flushing: Complicated question. Any other symptoms? First i would want to know if you have high BP and if it is controlled or diabetes. Your doctor may want to check some blood tests or even a urine test. There is a syndrome called carcinoid syndrome that can cause flushing, need to check urine for that. Also would make sure thyroid normal. ...Read more
Allergy testing: It sounds as if you are sensitive to one of the ingredients. You may want to try 100% pure products such as lanolin or aloe vera or switch to hypoallergenic products. You may want to incentive the i allergy by undergoing skin testing by an allergist or dermatologist. ...Read more
Multiple symptoms: These multiple symptoms may not be related to one specific diagnosis and anxiety and stress may be the main culprit. Nevertheless, it's best to have your physician take a careful history and examine you if these symptoms persist and appropriate tests will be ordered if deemed necessary. Perhaps stress management therapy will be recommended. ...Read moreSee 1 more doctor answer
A challenging one: This is a tough one to try and respond to with just the limited information. My first thought might be something you are coming into contact with, deodorant, antiperspirant? You list "breast ops" in your past. Perhaps this may be due to lymphedema from those procedures. I would say you should address this with your doctor to start the process. ...Read more
I am experiencing rash on face and burning sensation. The following also describe me: Skin redness or irritation, Skin rash, and Pimples. What?
Reflux: One additional cause that could cause problems in the mouth and on the lips is a reflux which is undisguised. This can also give symptoms of laryngitis. If there are no outside causes see your physician re workup and if other symptoms are present evaluation for possible reflux. ...Read moreSee 1 more doctor answer
All over Body itching, burning sensation, headache, dizzy, tingling in feet and left side of face feels swollen?
Recommend you : Visit the emergency room ASAPbefore G-d forbid your throat swells... ...Read more
Sounds worrisome: though autoimmune disorders as well as any skin rash could cause such symptoms. Of course I'm guessing you have ruled out sun burn as a cause? I would see a healthcare provider as soon as possible if you continue to have these symptoms. Thanks for trusting in HealthTap. ...Read moreSee 1 more doctor answer
It sure could.: Botox injections in the scalp are usually done for treatment of migraine headaches (by paralyzing trigger muscles), and the scalp is highly vascular, so needle pokes can cause stretching and bruising felt as "burning." this should be temporary and is of no concern otherwise. ...Read moreSee 1 more doctor answer